# SDR 99ZZZX4055

- Difficulty date: April 16, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N37256
- Make and model: Cessna 310R
- Aircraft serial: 310R0977
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Bellcrank
- Part number: 08411066
- Condition: Broke
- Location: Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RT MAIN GEAR IDLER BELLCRANK WAS FOUND BROKEN AT JUST AFTER THE WEBBING PORTION OF THE CASTING THAT SUPPORTS THE CURVED ARM OF THE BELLCRANK.  SUBMITTER STATED THIS SPECIFIC FAILURE IS THE THIRD ONE SEEN AND THE SECOND ONE REPAIRED IN 2 MONTHS.  ALL FAILURES HAVE BEEN TO THE RT MAIN GEAR BELLCRANK.
